Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 158, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Oct 4, 2014, 8:49 AM CDT for Chariton County, Howard County, Saline County, Missouri. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2014, 8:49 AM CDT (13:49 UTC)
- Expired
- Oct 6, 2014, 3:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chariton County, MO, Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Glasgow (GLZM7). The gauge peaked at 25.58 ft at Oct 4, 2014, 3:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06906500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
855
WGUS43 KEAX 041349
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 AM CDT SAT OCT 4 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC041-089-195-051349-
/O.NEW.KEAX.FL.W.0158.141004T1349Z-141006T0800Z/
/GLZM7.1.ER.141004T0855Z.141004T1800Z.141005T0800Z.UU/
849 AM CDT SAT OCT 4 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Glasgow.
* until late Sunday night.
* At 8:30 AM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
afternoon. The river will fall below flood stage Sunday morning.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.2 Sat 08 AM 26.0 this afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$3 follow-up statements
394
WGUS83 KEAX 041442
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
942 AM CDT SAT OCT 4 2014
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
Petite Saline Creek near Boonville affecting Cooper County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-107-177-051442-
/O.CON.KEAX.FL.W.0149.000000T0000Z-141005T1800Z/
/NAPM7.1.ER.141003T0710Z.141003T2030Z.141004T1800Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Napoleon.
* until Sunday afternoon.
* At 9:00 AM Saturday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.4 Sat 09 AM 17.0 this afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-051441-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-141006T0508Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0508Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until late Sunday night.
* At 8:30 AM Saturday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.6 Sat 08 AM 21.2 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-051441-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-141007T0705Z/
/MIAM7.1.ER.141003T1559Z.141005T0000Z.141006T0705Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Monday night.
* At 8:40 AM Saturday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.3 feet by this
evening. The river will fall below flood stage early Monday
morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.8 Sat 09 AM 22.3 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-051441-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-141006T2043Z/
/GLZM7.1.ER.141004T0855Z.141005T0600Z.141005T2043Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Glasgow.
* until Monday afternoon.
* At 8:30 AM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by
early Sunday morning. The river will fall below flood stage Sunday
afternoon.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.2 Sat 08 AM 26.3 early Sunday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-051441-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-141007T0600Z/
/BOZM7.1.ER.141004T0602Z.141005T0600Z.141006T0600Z.NO/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Boonville.
* until late Monday night.
* At 8:30 AM Saturday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.7 feet by
early Sunday morning. The river will fall below flood stage early
Monday morning.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 22.0 Sat 08 AM 22.7 early Sunday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC053-051441-
/O.EXT.KEAX.FL.W.0143.000000T0000Z-141005T1543Z/
/BONM7.2.ER.141002T0706Z.141003T1130Z.141004T1543Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Sunday morning.
* At 8:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 17.5 Sat 08 AM 14.5 this afternoon
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-051400-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-141005T1400Z/
/CAXM7.1.ER.141002T1715Z.141003T2330Z.141004T1400Z.UU/
942 AM CDT SAT OCT 4 2014
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday morning.
* At 9:00 AM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 16.0 Sat 09 AM 13.6 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$812
WGUS83 KEAX 050144
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT SAT OCT 4 2014
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-060144-
/O.EXT.KEAX.FL.W.0150.000000T0000Z-141006T0700Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0700Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Waverly.
* until late Sunday night.
* At 7:30 PM Saturday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 20.6 Sat 07 PM 20.1 early Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-060143-
/O.CON.KEAX.FL.W.0151.000000T0000Z-141007T0705Z/
/MIAM7.1.ER.141003T1559Z.141005T0600Z.141006T0705Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Monday night.
* At 8:40 AM Saturday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by
early Sunday morning. The river will fall below flood stage early
Monday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 21.8 Sat 09 AM 22.0 early Sunday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-060143-
/O.EXT.KEAX.FL.W.0158.000000T0000Z-141006T1400Z/
/GLZM7.1.ER.141004T0855Z.141004T1545Z.141005T1400Z.UU/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Glasgow.
* until Monday morning.
* At 7:30 PM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting. The river will fall below
flood stage late Sunday morning.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.2 Sat 07 PM 25.2 early Sunday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-060143-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-141007T0051Z/
/BOZM7.1.ER.141004T0602Z.141005T0015Z.141006T0051Z.NO/
844 PM CDT SAT OCT 4 2014
The Flood Warning continues for
The Missouri River at Boonville.
* until Monday evening.
* At 7:30 PM Saturday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will fall to below flood stage
by Sunday evening.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 22.3 Sat 07 PM 22.2 early Sunday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$298
WGUS83 KEAX 051447
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 AM CDT SUN OCT 5 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-051517-
/O.CAN.KEAX.FL.W.0150.000000T0000Z-141006T0700Z/
/WVYM7.1.ER.141003T1012Z.141003T2330Z.141005T0505Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 9:30 AM Sunday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 12:05 AM Sunday.
* Forecast...The river will continue to fall to 17.3 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 19.0 Sun 09 AM 18.7 this afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-061447-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-141007T0130Z/
/MIAM7.1.ER.141003T1559Z.141005T1800Z.141006T0130Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning continues for
The Missouri River At Miami.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.8
feet this afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 18.8 this afternoon
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-051517-
/O.CAN.KEAX.FL.W.0158.000000T0000Z-141006T1400Z/
/GLZM7.1.ER.141004T0855Z.141004T1545Z.141005T0347Z.UU/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Glasgow.
* At 9:30 AM Sunday the stage was 23.7 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 10:47 PM Saturday.
* Forecast...The river will continue to fall to 21.1 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 23.7 Sun 09 AM 23.3 this afternoon
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-051517-
/O.CAN.KEAX.FL.W.0157.000000T0000Z-141007T0051Z/
/BOZM7.1.ER.141004T0602Z.141005T0145Z.141005T1205Z.NO/
947 AM CDT SUN OCT 5 2014
The Flood Warning is cancelled for
The Missouri River at Boonville.
* At 9:30 AM Sunday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 7:05 AM Sunday.
* Forecast...The river will continue to fall to 17.9 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 20.6 Sun 09 AM 20.3 this afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 4, 6:28 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Oct 4, 6:28 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT Sat Oct 4 2014
.DISCUSSION...
Issued at 316 AM CDT SAT OCT 4 2014
Chilly conditions will persist today as northwest flow continues to
usher Canadian air into the forecast area, pushing morning lows into
the 30s and holding daytime highs generally in the 50s throughout the
CWA. Winds will not be quite as blustery this afternoon as surface
high pressure drifts eastward and low pressure departs to the east,
but northwest winds between 12-15 mph with occasionally higher gusts
are still expected from late morning through the afternoon.
Warmer temperatures will begin to build back into the region tonight
through middle next week as southerly flow begins to return at low
levels. A brief break in the warming trend will occur Monday as a
shortwave trough temporarily brings winds back to the west northwest
and cloud cover and a few light rain showers limit daytime heating,
but southerly flow will quickly return and bump temperatures into the
70s or low 80s for Tuesday and Wednesday.
A return to stormy conditions is expected later next week into the
weekend, although forecast confidence decreases by Thursday as model
solutions diverge. An upper trough will begin to drop southward out
of Canada during the latter half of the week, pushing a surface cold
front into the region by Thursday. How quickly this front progresses
out of the CWA and any resultant storm chances are still somewhat
uncertain at this time, but periods of showers and storms look
possible from Wednesday evening through at least early Friday, then
additional rain showers and cooler temperatures are expected behind
the front.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 628 AM CDT SAT OCT 4 2014
VFR conditions are expected to persist through the forecast period. A
band of 15 kft ceilings will diminish and shift out of the TAF sites
over the next few hours, then broken stratus between 10-12 kft will
build in this evening. Northwest winds will increase to around 12-14
kts from mid morning through late afternoon, then will lighten
considerably around 23z and gradually shift to the southeast at
speeds less than 5 kts tonight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FROST ADVISORY until 9 AM CDT this morning FOR KSZ025-102.
MO...FROST ADVISORY until 9 AM CDT this morning FOR MOZ001-002-011-
012-020.
&&
DISCUSSION...Laflin
AVIATION...LaflinHazardous weather outlook, Oct 4, 6:35 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 AM CDT SAT OCT 4 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 635 AM CDT SAT OCT 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SOME PATCHY MORNING FROST IS EXPECTED ALONG AND NORTH OF INTERSTATE 70 THROUGH THE EARLY TO MID MORNING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 9:05 PM CDT | River Flood Warning | EAX | Cooper, Howard | 56 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.